# SDR MAL2008F00049

- Difficulty date: September 26, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,210 hours, 28,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2Y AND N4K NOTED THE LOWER FUSELAGE CENTER WING FAIRING AT STA562 HAS SEVERAL DENTS.  REPAIRED DENTS ON LOWER FUSELAGE CENTER TRAILING COVER FAIRING IAW MAL EO S51031.
